# SDR CA130325019

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 24,386 hours
- Engine: Pwa PT6A34
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL NDT INSPECTION OF THE MLG TORQUE LINKS, A VERY SMALL CRACK WAS FOUND JUST STARTING TO FORM IN THE RADIUS OF THE UPPER LINK.  THIS NDT IS A SELF IMPOSED ADDITIONAL INSPECTION, STARTED AFTER WE FOUND SIMILAR SMALL CRACKS IN THE SAME RADIUS AREA ON ABOUT 25 PERCNET OF THE FLEET. THIS PARTICULAR LINK WAS NOT REPLACED IN 2007 AS IT WAS NDT AND NOT CRACKED.  NDT ALSO COMPLETED IN 2009 NO CRACKS, WE INITIALLY COMPLETED THIS INSPECTION IN 2007 FOLLOWING THE FAILURE OF A TORQUE LINK DURING LANDING.
